# SDR ASAA2018032824060

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,312 hours, 11,419 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 330000271
- Part serial: 53846B1
- Condition: Failed
- Location: Apu Fire
- Part time: 37,200 hours, 12,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE APU FIRE BOTTLE DISCHARGE LIGHT IS ILLUMINATED.  ACFT GROUNDED.  TROUBLESHOT TO THE APU FIRE BOTTLE IAW FIM 26-20 TASK 802.  REMOVED AND REPLACED THE APU FIRE BOTTLE IAW T/C 78326000.  OPS CHECKED GOOD AND APU FIRE BOTTLE DISCHARGE LIGHT IS NOT ILLUMINATED.
